# SDR ASAA2021062235148

- Difficulty date: June 22, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,504 hours, 15,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Condition: Dirty
- Location: Rt Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL RESETS ON MASTER CAUTION. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 FIM 21-62 TASK 801. BIT FAULTED RAM AIR ACT, VERIFY WAS A GO. CLEANED & LUBED HINGES & MECHANISM THEN RETESTED OPS CK OK.
